# SDR AALA20012028

- Difficulty date: November 8, 2001
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FORWARD SECTION OF EMERGENCY EXIT ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP IN FORWARD SECTION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
